| Catalog Number |
08N53-002 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported liquid leak in the system solutions drawer of the alinity m system.The leak from liquid waste had reached the floor and went beyond the footprint on the instrument.Photos of leak was not provided.Laboratorians were wearing appropriate personal protective equipment (ppe) at the time of the leak and during clean up.There was no report of contact with the liquid leak.No injuries occurred as a result of the leak.
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.This incident is being reported to fda because the incident occurred internationally using the alinity m system, list 08n53-002, which is also us fda approved.
Additional Manufacturer Narrative
The complaint ticket has been reviewed and determined to be the same issue as described in a previously performed investigation.This investigation confirmed that the system solutions drawer enclosure design, which includes six thru holes at the bottom, allows liquid originating in the system solutions drawer to escape.Additionally, it confirmed the gems reservoir sensor may fail to detect a full reservoir bottle of liquid, resulting in a leak.Therefore, this complaint investigation will be dispositioned as confirmed and linked to the associated risk assessment.A complaint search of reportable events and leaks on the alinity m system was completed and a review of the frequency of exposure to hazards has determined that there is no change in the frequency of hazard or the frequency of harm related to exposure of a physical hazard (slip/fall), chemical hazard or biohazard (within the predefined risk management file level).